# SDR AUS20030783

- Difficulty date: July 21, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1053840001
- Condition: Cracked
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR CRACKED AND LEAKING. INVESTIGATION FOUND A CRACK IN THE CYLINDER BODY END CAP THREAD ROOT LOCATED APPROXIMATELY THREE THREADS FROM THE SEALING CHAMFER.
